# SDR 99ZZZX1171

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99CD
- Make and model: Beech C90
- Aircraft serial: LJ601
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 LEFT PASSENGER WINDOW BROKE AND BLEW OUT.  POLORIZER STAYED IN PLACE.
